# SDR UALA2011011200170

- Difficulty date: January 11, 2011
- Submitted: January 13, 2011
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 75,807 hours, 12,294 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT AFT MAIN ENTRY DOOR EMERGENCY LIGHT INOPERATIVE.  RELAMPED (767) AND OPS CHECKED GOOD.
